# SDR FDEA201401230187

- Difficulty date: January 23, 2014
- Submitted: January 24, 2014
- Operation: Air carrier
- Aircraft: N653FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 736
- Aircraft time: 28,146 hours, 14,733 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Computer
- Part number: 4909505
- Part serial: 1030664
- Condition: Faulted
- Location: Slat System
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AT TAKEOFF CAPTAIN RECEIVED A FLASHING, SPD LIM,  WARNING ON PFD NEXT TO SPEED TAPE.  ALL SPEED LIMIT INFO WAS LOST ON CAPTAIN'S PFD.  UPON RETRACTING SLATS, RECEIVED SLATS SYS 1 FAULT.  CYCLED SLATS IAW QRH BUT FAULT REMAINED, REPEAT WU.  SFCC NR 1 FAULTED, SFCC NR 2 FAULTED.  LT RETRACT SWITCH ALSO CHECKED SLAT TORQUE LIMITERS, NEITHER  TRIPPED.  WILL CONTINUE TO TROUBLE SHOT.  FOUND NR 2 SFCC UNIT FAULTED.  R & R NR 2 DUE TO FAULT & NR 1 SFCC PRECAUTIONARY IAW AMM A300 27-51-18.  OPERATIONS CHECKED GOOD.  .
